# SDR AUS20031234

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Collar
- Part number: 8022532
- Condition: Cracked
- Location: Propeller Blade
- Component: Blade, Hamstd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE COLLAR ASSEMBLY CRACKED.  FOUND DURING FLEET-WIDE INSPECTION FOLLOWING SEPARATION OF BLADE COLLAR ON ANOTHER AIRCRAFT.   SEE MDR 03/1228.
